# SDR HEEA063756

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Blistered
- Location: Main Rotor
- Part time: 3,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL VOID ON UNDERSIDE OF BLADE NEAR TIP.  BLISTER NOTED ON DAILY INSPECTION.  REFERENCE:  DMR NR 686382.
